# SDR QXEA2014120100927

- Difficulty date: November 24, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 32,664 hours, 34,062 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 522CT HAS MULTIPLE DAMAGED COUNTER SINK HOLES. COUNTERSUNK CORRODED COUNTERSINKS TO MAX DEPTH REF: SRM 57-10-35, REPAIR 03.  EVIDENCE OF CORROSION REMAINS. OUT OF LIMITS PANELS HAS CONSECUTIVE DAMAGED HOLES OUT OF LIMITS MAKING PANEL NOT REPAIRABLE REF: SRM 57-10-35, REPAIR 04. COMPLIED WITH M-184. RECEIVED PANEL NEW FROM STOCK, INSTALL ACCOMPLISHED ON JOB 5404645, OP 5522.
